# SDR AALA20030503

- Difficulty date: April 27, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N608AA
- Make and model: Boeing 757223
- Aircraft serial: 27446
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: GEN3005
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

RIGHT GENERATOR DRIVE LIGHT ILLUMINATED IN CRUISE FOLLOWED BY RIGHT GENERATOR CONTROLLER LIGHT FOLLOWED PCDR PRESSED RIGHT GEN DRIVE DISCONNECT SWITCH.  APU STARTED OK, NORMAL OPS SUBSEQUENTLY.  REMOVED AND REPLACED RIGHT IDG NR 2 ENGINE, SERVICED IDG.  RAN ENGINE, OPS CHECK NORMAL ON ALL PARAMETERS.  NO LEAKS NOTED PER AMM.  (M)
